# SDR AWXA9500154

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Aft Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT 1530 - DURING OVERNIGHT INSPECTION, FOUND A LARGE DENT IN LOWER SKIN JUST BEHIND AFT CARGO PIT DOOR.  AREA WAS INSPECTED AND DAMAGE FOUND LIMITED TO CRACKED SHEAR TIE, FRAME 807 BL 0.  FASTENERS WERE REMOVED AND SKIN RETURNED TO NORMAL CONTOUR.  MX REPAIRED CRACKED SHEAR TIE PER SRM 53-00-7, FIGURE 203.  AIRCRAFT RETURNED TO SERVICE.  (W)
